# SDR AALA20160108005

- Difficulty date: January 6, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 91,639 hours, 14,630 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDLOC12H
- Part serial: 0925ABC
- Condition: Faulty
- Location: Cockpit
- Part time: 20,809 hours, 3,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING FLIGHT A CLICKING NOISE WAS IN OVERHEAD, FOLLOWED BY FLUCTUATING FLAP INDICATION & LE SLAT ASYMMETRY & LE LIGHT WARNINGS.  MAINTENANCE REMOVED AND REPLACED FLAP INDICATOR IAW AMM REF 27-58-02 AND ACCOMPLISHED OPERATIONAL CHECKS IAW AMM REF 27-58-00 WITH NO FAULTS, MESSAGES OR LIGHTS. SYSTEM CHECKS NORMAL.
